Facebook Pixel

I took plan b pill and I got my period 2 weeks early it was on June 15. My normal starts on June 28th should my period come on the 28th or was that june15 my period?

By June 11, 2017 - 9:47am
Rate This

was that my period because I didnt have my 28th one we are in July on the 11th and I am hoping I get my period 15th or around the 28th!!! I am scared plz help

Add a Comment1 Comments


Hello, Kenzijospinks

Thank you for your post.

The withdrawal bleeding means the ECP was effective. It may be considered an early period as ECP can cause irregularity in a woman's cycle. Wait and see.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow, so be aware of this.


June 11, 2017 - 1:49pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!